# SDR UALA2010080902891

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 62,980 hours, 23,166 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Part number: 314N301025SP
- Part serial: 51
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ACFT TAXIED INTO JETWAY DAMAGING LT ENGINE NOSE COWL.  FOUND DAMAGE AT 12 O'CLOCK POS.  DAMAGE 2 DENT ONE IS 12 IN WIDE X 8 IN LONG X 2 IN DP.  THE OTHER IS 18 IN LONG X 4 IN WIDE X 1 IN DP.  ENG 1 INLET L/E BEYOND ALLOWABLE DAMAGE LIMITS OF SRM.  REPLACED INLET COWL.
